# SDR UPS07550009

- Difficulty date: June 10, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 23,439 hours, 15,630 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 175N20013
- Condition: Debonded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DEF: D352152 AND EO B757-5530-26995- DAMAGE TO VERTICAL STAB LOWER SIDE PANEL DISBONDED INNER & OUTER SKIN AT SAME LOCATION.  ACCOMPLISHED LEFT VERTICAL PANEL REPAIR IAW FINAL EA 757-5530-27-A1685 AND UPS ENG FILE NUMBER 757-55-20029 WITH NO DEVIATIONS.
